# SDR RAIA00605059

- Difficulty date: May 31, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 19,249 hours, 17,975 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wings
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT NR 3558-PIT-FLAP FAIL MESSAGE IN FLIGHT. FLAPS FAILED AT 9 DEGREES. MAINTENANCE RESET POWER TO THE AIRCRAFT AND PERFORMED OPS CHECK.
